Topological Methods in Nonlinear Analysis

The effect of the domain shape on the existence of positive solutions of the equation $\Delta u + u^{2^*-1} = 0$

Donato Passaseo

Full-text: Open access

Article information

Source
Topol. Methods Nonlinear Anal., Volume 3, Number 1 (1994), 27-54.

Dates
First available in Project Euclid: 16 November 2016

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1479287110

Mathematical Reviews number (MathSciNet)
MR1272886

Citation

Passaseo, Donato. The effect of the domain shape on the existence of positive solutions of the equation $\Delta u + u^{2^*-1} = 0$. Topol. Methods Nonlinear Anal. 3 (1994), no. 1, 27--54. https://projecteuclid.org/euclid.tmna/1479287110


Export citation